# SDR P5CA0401068

- Difficulty date: April 3, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 75,498 hours, 18,388 cycles
- Engine: Pwa JT9D7Q
- Engine time: 56,792 hours, 14,111 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: V
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE UNABLE TO MAKE TAKEOFF POWER.  REMOVED AND REPLACED NR 1 ENGINE IAW 71-00-11 AND MM 71-00-02.  ENGINE RUN NORMAL.
